Search - HAL UNIV-PARIS8 - open access Access content directly

Filter your results

2 Results
Deposit type : Notice

The structure of solutions to the pseudo-conformally invariant nonlinear Schrödinger equation

Thierry Cazenave , Fred B. Weissler
Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, 1991, 117 (3-4), pp.251-273. ⟨10.1017/S0308210500024719⟩
Journal articles hal-02896465v1

Le pont de la Guillotière

Joëlle Burnouf , Jean-Olivier Guilhot , Marie-Odile Mandy , Christian Orcel
Alpara, pp.196, 1991, ⟨10.4000/books.alpara.1626⟩
Books hal-02444949v1